# SDR 22AA200900015

- Difficulty date: June 30, 2009
- Submitted: October 26, 2009
- Operation: Air carrier
- Aircraft: N526MD
- Make and model: Doug DC-10-30
- Aircraft serial: 46998
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 1990
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HCD SEAT TRACK HAS CORROSION UNDER AND AROUND LOADING STS AT STA 1990, RBL 24.  (C-CHECK)  REMOVED AND REPLACED (2 EA) FLOOR SUPPORTS IAW SRM 51-31-01, NEW SUPPORTS FABRICATED ON TRAVELER T9/796306 AND REINSTALLED HANDLING SYS IAW MM 25-50-64.
